# SDR DALA2017021301213

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 75,887 hours, 34,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL WING O BODY ATTACH FRAME AND MLG SURROUND STRUCTURE AT O/B FWD STOP FITTING UPPER FREE FLANGE IS CRACKED ALONG BEND RADIUS. REMOVED & REPLACED RT MLG WHEEL WELL SUPPORT CHANNEL IAW SRM 51-40-02 & DWG 149N7553 REV C.
